# SDR AALA202404029941

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 41,399 hours, 17,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB AT STABILIZER STA 111.10., REPLACED RIB PER SRM 51-40-02-0G.
